# SDR ASAA2018100226357

- Difficulty date: October 2, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 12,523 hours, 4,194 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION "AUTO FAIL" ILLUMINATED AFTER LANDING. GROUNDED - YES. RESET AUTO FAIL REF FIM TASK 21-31-827 & BITE CK OF NR 1 & NR 2 DCPC OK REF. FIM TASK 21-31 TSK 801. OPS CK OK.
